On a type of compactness via grills.

Roy, B.; Mukherjee, M.N.

Matematichki Vesnik (2007)

  • Volume: 59, Issue: 3, page 113-120
  • ISSN: 0025-5165

How to cite


Roy, B., and Mukherjee, M.N.. "On a type of compactness via grills.." Matematichki Vesnik 59.3 (2007): 113-120. <http://eudml.org/doc/258343>.

author = {Roy, B., Mukherjee, M.N.},
journal = {Matematichki Vesnik},
keywords = {G-compactness; G-regularity; one-point compactification},
language = {eng},
number = {3},
pages = {113-120},
publisher = {Drushtvo Matematichara Srbije - SR Jugoslavija},
title = {On a type of compactness via grills.},
url = {http://eudml.org/doc/258343},
volume = {59},
year = {2007},

AU - Roy, B.
AU - Mukherjee, M.N.
TI - On a type of compactness via grills.
JO - Matematichki Vesnik
PY - 2007
PB - Drushtvo Matematichara Srbije - SR Jugoslavija
VL - 59
IS - 3
SP - 113
EP - 120
LA - eng
KW - G-compactness; G-regularity; one-point compactification
UR - http://eudml.org/doc/258343
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.